# SDR SWAA2022091546958

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB AT BS 663.75 + 1.75 INCH AND RBL45 - 4.5 INCH AT MAIN WHEEL WELL COMPARTMENT. 2022-452168 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOCATED BTW BS 663.75 TO BS 675 AND RBL30 TO RBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2  SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOCATED BTW BS 663.75 TO BS 675 AND RBL30 TO RBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. RII VERIFIED
